By Topic

Robust stability of quasi-polynomials and the finite inclusions theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Mondie, S. ; Dept. of Autom. Control, CINVESTAV-IPN, Mexico City, Mexico ; Santos, J. ; Kharitonov, V.L.

A semianalytic tool for the study of the robust stability of quasi-polynomials of retarded type is presented. The approach is based on graphical methods. The finite Nyquist theorem for polynomials is extended to the case of quasi-polynomials with the help of a novel approach. The finite inclusions theorem for quasi-polynomials is derived. It allows to conclude on the stability of polytopic families of quasi-polynomials from a finite number of testing values.

Published in:

Automatic Control, IEEE Transactions on  (Volume:50 ,  Issue: 11 )